List of programs broadcast by Channel NewsAsia

From Wikipedia, the free encyclopedia
Jump to navigation Jump to search
Crystal128-tv.svg This film, television or video-related list is incomplete; you can help by expanding it with reliably sourced additions.

The following is a list of television programs formerly or currently broadcast by the Channel News Asia.

Programs[edit]

Productions of Channel NewsAsia and other programmes[edit]

Programme Description Presenter(s)
Conversation With[1] The channel's flagship one-on-one interview programme that airs Thursday nights at 8:30pm SGT. Recent guests on the show include then- United States President Barack Obama,[2][3][4] Myanmar's leader Aung San Suu Kyi,[5][6][7] President of Egypt Abdel Fattah el-Sisi,[8] Indonesia's President Joko Widodo[9][10] and uniqlo founder Tadashi Yanai.[11][12] Lin Xueling
Get Rea! (read as Get Real) An investigative current-affairs programme focusing on issues in Singapore and the world (runs as a season)
Insight A weekly current-affairs programme (runs as a season) Genevieve Woo, Gerard Lam (Relief)
Money Mind A weekly business programme (runs as a season) Dawn Tan/Keith de Souza (relief)
Correspondents' Diary Highlights of news stories and features by Channel NewsAsia's network of correspondents based in major cities across the region. Glenda Chong/Steve Lai (relief)
Japan Hour An hour featuring Japanese culture. The programme is bought from NHK World TV in Japan and is subtitled in English. Airs Saturday with Same Night Encore 7PM & 11PM, Sundays 12PM-1PM
Welcome 2 Taiwan Sundays 7:30pm, Saturdays 8:30AM & 2:30PM
Documentary of The Week
Between the Lines A current affairs discussion programme focusing on issues relevant to Asia and the world. Unlike another debate programme Perspectives, it does not have a live audience. It airs on Wednesdays at 11:00pm. (runs as a season) Loke Wei Sue
World View Special reports filed by correspondents the world over. Usually screens unusual news happenings around the world in the week.

(regular 30-minute segments) 4:30AM & 3:30PM SGT

Perspectives A world affairs debate on Wednesdays at 8.00pm (SIN/HK) where guests are invited to share their views on issues relevant to Singapore and the world, in front of a live audience of students and lecturers in a university or a school, depending on the location. Teymoor Nabili

Regular news bulletins[edit]

These shows are designed to keep you know up-to-the-minute developments every hour of the day.

Shows Descriptions Presenters
News Now The day's belt news bulletin with a focus on Asian perspectives.

It also broadcasts in overnight hours since 6/2016 as News Pulse was dropped. One edition lasts 30 minutes. From 2 April 2018, the News Now broadcast in the day for weekdays was expanded to 3 hour belts [13], from 11am to 2pm and 3pm to 6pm. The weekend and late night ones remained unchanged and still run for 30 minutes. Weekdays: 30 minutes: 12AM, 2AM, 4AM, 6AM; 3 hours: 11AM, 3PM

Weekends: LIVE 30 minutes: 12AM, 2AM, 4AM, 5AM, 7AM, 9AM, 1PM, 2PM, 5PM.

Teresa Tang / Lance Alexander / Gerardine Tan / Christine Chan / Gasthoori Manickam / Gerard Lam / Henry Yin / Syahida Othman / Jill Neubronner / Loke Wei Sue / Keith Liu (Weekend Nights) / Sarah Al-Khaldi (Business) / Julie Yoo (Business) / Avril Hong (Business)
Headlines A quick view on local and world news in 2 minutes. Airs almost every hour. Teresa Tang / Lance Alexander / Gerardine Tan / Christine Chan / Gasthoori Manickam / Gerard Lam / Henry Yin / Syahida Othman / Jill Neubronner / Keith Liu / Loke Wei Sue

Main news bulletins[edit]

Shows Descriptions Presenters Time
First Look Asia First Look Asia is a 2-hour breakfast programme that combines all the latest in world, business and sports news with lifestyle topics. We scour the Internet to find out what’s trending online and review regional dailies to see how they’re covering issues pertinent

to Asia. Each day, we have a special segment covering food, travel, technology, cars, property and health – all the things that matter.

Main

  • Lance Alexander / Teresa Tang / Yvonne Chan

Business

  • Adam Bakhtiar / Julie Yoo

Relief

  • Christine Chan

Weekdays

  • Main Programme: 7AM - 9AM (2 hours) [simulcast on Channel 5]
  • Encore Telecast: 12.30PM - 5.30PM (30 minutes)
Asia Business First From the opening bell across markets in Southeast Asia and China, to the biggest business interviews and top financial stories, tune in to Asia Business First to kick-start your business day. Main
  • Adam Bakhtiar / Julie Yoo

Relief

  • Christine Chan
Weekdays
  • Main Programme: 9AM - 10AM (1 hour)

Weekends

  • Main Programme: 9:30AM - 10AM (30 minutes)

Repeats: Sat 4:30PM,Sun 8:30AM, 10:30PM

Primetime Asia Channel NewsAsia's correspondents bring you the top stories of the day with 'live' reports, interviews and breaking news events to keep you up-to-date on what's happening in one of the most dynamic regions of the world. Main
  • Glenda Chong / Steve Lai / Jill Neubronner (Weekend)

Business

  • Sarah Al-Khaldi

Relief

  • Dawn Tan / John Leong / Gerardine Tan / Gerard Lam / Genevieve Woo
Weekdays
  • Main Programme: 7PM - 8PM (1 hour)

Weekends/PH

  • Main Programme: 7PM - 7.30PM (30 minutes)
Primetime World Get the context behind the news of the day and find out how it will affect the rest of the world. The biggest stories and its impact, delivered in this fast-paced half-hour news bulletin. Main
  • Glenda Chong / Jill Neubronner (Weekend)

Business

  • Sarah Al-Khaldi

Relief

  • Steve Lai / John Leong / Gerardine Tan / Gerard Lam / Genevieve Woo
Weekdays
  • Main Programme: 9PM - 9.30PM (30 minutes)

Weekends/PH

  • Main Programme: 9PM - 9.30PM (30 minutes)
Singapore Tonight The show to watch to make sense of the day's news and business happenings in Singapore. We don't just bring you up to date with the latest news, we also prepare you for the next day with analysis and views on how events impact you. Main
  • Dawn Tan / John Leong / Jill Neubronner (Weekend)

Business

  • Sarah Al-Khaldi

Relief

  • Glenda Chong / Steve Lai
Weekdays
  • Main Programme: 10PM - 11PM (1 hour)
  • Encore Telecast: 3AM - 4AM (1 hour)

Weekends/PH

  • Main Programme: 10PM - 10.30PM (30 minutes)
Sportsworld

Weekend

Weekly sport news magazine, cover all the biggest actions, happenings and stories. Runs Sundays 10:30pm-11pm.

Note: Replaced by Asia Business First Forum / Weekend w.e.f. 1 April 2018

Main
  • Paul Sng / Keith Liu
  1. ^ "Conversation With". Channel NewsAsia. Retrieved 2017-09-06. 
  2. ^ "Channel NewsAsia Exclusive: Interview with United States President Barack Obama - Toggle". Toggle. Retrieved 2017-09-06. 
  3. ^ "Obama: We're better off now than when I started as President". Channel NewsAsia. Retrieved 2017-09-06. 
  4. ^ hermes (2016-02-23). "Beijing 'still using might makes right approach'". The Straits Times. Retrieved 2017-09-06. 
  5. ^ "Conversation With S12 - Toggle". Toggle. Retrieved 2017-09-06. 
  6. ^ Solomon, Feliz. "Aung San Suu Kyi Can't, or Won't, Rein In Burma's Army". Time. Retrieved 2017-09-06. 
  7. ^ "Exclusive: Focus on resolving difficulties in Rakhine rather than exaggerating them, says Suu Kyi". Channel NewsAsia. Retrieved 2017-09-06. 
  8. ^ "Conversation With S11 - Toggle". Toggle. Retrieved 2017-09-06. 
  9. ^ "Conversation With S11 - Toggle". Toggle. Retrieved 2017-09-06. 
  10. ^ "First year as Indonesian President 'very challenging': Joko Widodo". Channel NewsAsia. Retrieved 2017-09-06. 
  11. ^ "Conversation With S12 - Toggle". Toggle. Retrieved 2017-09-06. 
  12. ^ "I understand failure completely, says Uniqlo founder". Channel NewsAsia. Retrieved 2017-09-06. 
  13. ^ https://www.youtube.com/watch?v=rrZNQLT78jw